×

A generalized Koszul complex. II: Depth and multiplicity. (English) Zbl 0131.27802


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Maurice Auslander and David A. Buchsbaum, Homological dimension in noetherian rings. II, Trans. Amer. Math. Soc. 88 (1958), 194 – 206. · Zbl 0082.03402
[2] Maurice Auslander and David A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625 – 657. · Zbl 0092.03902 · doi:10.2307/1970159
[3] David A. Buchsbaum, A generalized Koszul complex. I, Trans. Amer. Math. Soc. 111 (1964), 183 – 196. · Zbl 0131.27801
[4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. · Zbl 0075.24305
[5] I. S. Cohen, Unmixed ideals, Algebraic Geometry Conference Notes, mimeographed, Univ. of Chicago, Chicago, Ill., 1949.
[6] J. Eagon, Ideals generated by the subdeterminants of a matrix, Ph. D. dissertation, Univ. of Chicago, Chicago, Ill., 1961.
[7] A. Grothendieck, Invariants cohomologiques et profondeur, mimeographed notes, Inst. des Hautes Études, Paris, 1961.
[8] P. Samuel, La notion de multiplicités en algébre et en géométrie algèbrique, J. Math. Pures Appl. 9 (1951), 159-205, 207-274. · Zbl 0044.02701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.